# SDR ASOA2015022712292

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 681-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT RAIL FS 581-FS 661.0+16 CORRODED.  EVAULATED SEAT RAIL AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  REMOVED AND STARTED INSTALLING SEAT RAIL FS581-FS661.0+16 IAW AMM 53-00-49-0000-801-A11 AND 53-00-49-400-801-A11.  FINISHED INSTALLING SEAT RAIL IAW AMM 53-00-49-400-801-A11.
